MAUDE Adverse Event Report: URO-1, INC. SUREcore Plus Biopsy Instrument; Instrument, Biopsy

URO-1, INC. SUREcore Plus Biopsy Instrument; Instrument, Biopsy
Model Number SP-LA18-25
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Disposable biopsy core needle was noted to be bent after use on the patient.

Brand Name
SUREcore Plus Biopsy Instrument
Common Device Name
Instrument, Biopsy
Manufacturer (Section D)
URO-1, INC.
3703 alliance drive
suite a
greensboro NC 27407
MDR Report Key50927400
Report Number50927400
Device Sequence Number9509314
Product Code KNW
UDI-Device Identifier00860014338663
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/05/2026
Report Date (Section F) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP-LA18-25
Device Catalogue NumberSP-LA18-25
Device Lot Number4002-A-27
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA09/05/2026